The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Trends in Mathematics
( Vol. 11 NO.1 / (2009))
Averaging formula for Nielsen numbers
Jong Bum Lee, Kyung Bai Lee,
Pages. 71-82
Abstract We prove that the averaging formula for Nielsen numbers
holds for continuous maps on infra-solvmanifolds of type $R$: Let
$M$ be such a manifold with holonomy group $Psi$ and let $f:M o
M$ be a continuous map. The averaging formula for Nielsen numbers
$$
N(f) = frac{1}{vertPsivert} sum_{Ain Psi}
vertdet(A_*-f_*)vert
$$
is proved. This is a workable formula for the difficult number
$N(f)$.
Contents 1. Introduction
2. Infra-solvmanifolds
3. Linearization of maps on solvmanifolds
4. Averaging formula for Nielsen numbers
Key words Infra-solvmanifolds, Lefschetz numbers, Nielsen numbers
Mathmatical Subject Classification 55M20, 57S30
원문파일 JongBumLee.pdf